MathSciNet Relay Station
MathSciNet bibliographic data
MR973177 58F25 (34C35 58F12 58F14)
Franzosa, Robert D. The continuation theory for Morse decompositions and connection matrices. Trans. Amer. Math. Soc. 310 (1988), no. 2, 781–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement